# SDR QXEA2014062100527

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 1,178 hours, 1,270 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018004
- Part serial: 3140
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 1,177 hours, 1,269 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING OPS TEST OF THE AUTOFEATHER AND UPTRIM SYS AMM 61-20-00-710-801. RECEIVED A "AF TEST ABORT" MESSAGE.  FOUND FAULT CODES 30 AND 366 AND 794.  REPLACED THE NR 1 PECU.  CHECKS GOOD.  RETURNED TO SERVICE.
